I have had severe anxiety and nausea and other odd stomach symptoms throughout my pregnancy. I am now on zoloft. prior to pregnancy, i was on paxil without any increased anxiety or physical symptoms. has anyone experienced these symptoms?
Hi saki14... well being a man I cannot relate to the pregnancy issue... but I will tell you that first Prozac... then Zoloft... gave me such intense anxiety issues that I had racing heart and palpitations... I was then put on Ativan and now I am on Effexor... I have tolerated the Effexor much better and I have the Ativan for any panic or anxiety attacks... which have become less frequent as time has gone by...
I am on 25mg of Zoloft and so far, I think it is working. I say that because there are days I feel I need to call my doctor and up the dose. But, I know that once you up your meds, eventually, you have to keep uping them. Well, in my case anyway. I was on Lexapro for a long time w/no problems and decided to try Cymbalta. Because of the pain I was having. It did not work for me. For some reason, my new doctor would not put me back on lexapro, but, on celexa. I think it was working, but, not good for someone over 60 and w/heart problems. So, she switched me to Zoloft. I, also, have Xanax for my panic attacks. So far they are working. Maybe, you need to add a panic attack medicine. This may not help, but, I know how important it is to even have an answer.
I was told by my psychiatrist that Paxyl has proven to cause major health issues to unborn children when Paxyl was taken during a pregnancy. When I became pregnant 5 years ago, I stopped before since my OBGYN said it was also very dangerous. Please look it up. I took effexor xr 37.5 mg pregnant and all is well with my son. good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2010 • 6 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 14 Aug 2013 • 3 answers
Posted 22 Mar 2015 • 1 answer
Posted 18 days ago • 1 answer